# SDR F3LA200000265

- Difficulty date: December 9, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 37,857 hours, 29,952 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON STRINGER 27L AT STA. 510A, FORWARD CARGO PIT.  MAINTENANCE FABRICATED REPLACEMENT STRINGER AND INSTALLED IN ACCORDANCE WITH SRM 53-10-3 AND SRM 51-30-2.
